# SDR AALA201906079003

- Difficulty date: June 6, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 37,786 hours, 5,618 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTED DIRTY SOCK SMELL ON DESCENT INTO BCN. MAINTENANCE ACCOMPLISHED JOBCARD 33L00021001.  MAINTENANCE REPLACED #1 ENGINE PER JOBCARD 33L40071003 AND EA 295088.
